Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 21, 2011, 5:16 PM CDT for 5 counties in Texas; Sabine Parish, Louisiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 21, 2011, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Sabine Parish, LA, Nacogdoches County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 92 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:40 PM CDT | HAIL 1.75 | 6 S Center, TX | |
| Jun 21, 5:52 PM CDT | TSTM WND DMG | Nacogdoches, TX | TREES DOWN IN THE CITY OF NACOGDOCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
675 WUUS54 KSHV 212216 SVRSHV LAC085-TXC347-401-403-405-419-212300- /O.NEW.KSHV.SV.W.0258.110621T2216Z-110621T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 516 PM CDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN NACOGDOCHES COUNTY IN EASTERN TEXAS... THIS INCLUDES THE CITY OF NACOGDOCHES... EXTREME NORTH CENTRAL SABINE COUNTY IN EASTERN TEXAS... NORTHERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS... SHELBY COUNTY IN EASTERN TEXAS... THIS INCLUDES THE CITY OF CENTER... SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS... EXTREME WEST CENTRAL SABINE PARISH IN NORTHWEST LOUISIANA... * UNTIL 600 PM CDT * AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF GARRISON...OR 11 MILES WEST OF CENTER...AND MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTINSVILLE...MELROSE...SHELBYVILLE...NEUVILLE...PATROON AND BLAND LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS TIMPSON. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3191 9472 3192 9396 3155 9370 3154 9481 TIME...MOT...LOC 2215Z 315DEG 20KT 3178 9435 $$ 09
2 follow-up statements
990 WWUS54 KSHV 212235 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 535 PM CDT TUE JUN 21 2011 LAC085-TXC347-401-403-405-419-212300- /O.CON.KSHV.SV.W.0258.000000T0000Z-110621T2300Z/ NACOGDOCHES TX-RUSK TX-SABINE TX-SAN AUGUSTINE TX-SHELBY TX-SABINE 535 PM CDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SHELBY...SAN AUGUSTINE...SABINE...RUSK AND NACOGDOCHES COUNTIES...AND SABINE PARISH... AT 531 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JERICHO...OR 6 MILES SOUTHWEST OF CENTER...MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATTOYAC...SHELBYVILLE...NEUVILLE...SEXTON...PATROON...JORDANS STORE...HUXLEY...HURSTOWN...CALGARY...BLAND LAKE AND TOLEDO BEND RESERVOIR NORTH PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3188 9471 3190 9398 3155 9370 3154 9481 TIME...MOT...LOC 2235Z 315DEG 20KT 3173 9424 $$ 09
997 WWUS54 KSHV 212247 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 547 PM CDT TUE JUN 21 2011 TXC401-212256- /O.CAN.KSHV.SV.W.0258.000000T0000Z-110621T2300Z/ RUSK TX- 547 PM CDT TUE JUN 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR RUSK COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS EXITED THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR RUSK COUNTY HAS BEEN CANCELLED. LAT...LON 3182 9469 3183 9397 3155 9370 3155 9477 TIME...MOT...LOC 2246Z 315DEG 20KT 3170 9420 $$ LAC085-TXC347-403-405-419-212300- /O.CON.KSHV.SV.W.0258.000000T0000Z-110621T2300Z/ NACOGDOCHES TX-SABINE TX-SAN AUGUSTINE TX-SHELBY TX-SABINE LA- 547 PM CDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SHELBY...SAN AUGUSTINE...SABINE AND NACOGDOCHES COUNTIES...AND SABINE PARISH... AT 541 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JERICHO...OR 6 MILES SOUTHWEST OF CENTER...MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATTOYAC...SHELBYVILLE...NEUVILLE...SEXTON...PATROON...JORDANS STORE...HURSTOWN...CALGARY AND BLAND LAKE PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3182 9469 3183 9397 3155 9370 3155 9477 TIME...MOT...LOC 2246Z 315DEG 20KT 3170 9420 $$ 09
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:40 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 21, 3:40 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 340 PM CDT TUE JUN 21 2011 .DISCUSSION... MCS WHICH MOVED ACROSS AREA EARLIER TODAY...HAS MOSTLY CLEARED CWA TO THE EAST. HOWEVER...THIS COMPLEX KICKED OFF A WESTWARD MOVG OUTFLOW PRODUCING A RING OF ISOLD CONVECTION. THE MOST INTENSE PORTION OF THIS RING IS A SMALL AREA OF INTENSE TSTMS NEAR THE TX/AR BORDER...JUST SOUTH OF INTERSTATE 20. CAPES ARE RISING WITH STG HEATING INTO THE UPPER 90S OVER TX HILL COUNTRY...EXPECT ADDITIONAL LATE AFTN DEVELOPMENT TO FILL INTO THE EAST TX AREA. MODELS IN AGREEMENT WITH OVERNIGHT DEVELOPMENT....CENTERED NEAR THE INTERSTATE 20 AREA...SOUTH OF A SLOW MOVING COLD FRONT NEAR THE RED RIVER. PLACED A STRIP OF LIKELY POPS OVER CENTRAL CWA TONIGHT. AS LARGE UPPER LOW OVER NORTHERN MIDWEST MOVES EAST...NW FLOW ALOFT WILL INCREASE. A SERIES OF SHORT WAVES IN THIS FLOW...IN PARTICULAR A LARGE MCS SIGNATURE ON THURSDAY NIGHT...WILL RESULT IN THE MAINTENANCE OF POPS OVER EASTERN CWA THRU THE UPCOMING WEEKEND. WESTERN CWA WILL BE UNDER GREATER INFLUENCE OF STRONG UPPER RIDGE BUILDING IN. TEMPS WILL BE HOT...BUT GROUND WETNESS MAY SAVE FROM QUITE REACHING TRIPLE DIGITS...AT LEAST ON A WIDESPREAD BASIS./VII/. && .AVIATION. CONVECTION HAS REDEVELOPED THIS AFTERNOON ALONG A PREFRONTAL TROUGH IN E TX. ANOTHER COMPLEX OF TSTMS IS EXPECTED TO DEVELOP ALONG A COLD FRONT BACK ACROSS OK AND TX AND MOVE SE ACROSS THE AREA AFTER 05Z. TIMING OF CONVECTION AT INDIVIDUAL TERMINALS WILL BE DIFFICULT UNTIL DEVELOPMENT OCCURS. FREQUENT AMENDMENTS SHOULD BE EXPECTED. OTHERWISE...WINDS WILL BE SE AHEAD OF THE TROUGH BEFORE BECOMING SW BEHIND IT. MVFR OR LOWER CONDITIONS WILL BE POSSIBLE WITH ANY CONVECTION. TSTMS WILL END FROM NW TO SE ACROSS THE AREA LATE IN THE 00Z TAF CYCLE. /09/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 92 74 95 74 / 60 40 30 20 30 MLU 73 89 73 92 73 / 60 50 30 20 30 DEQ 71 90 70 93 71 / 40 40 20 20 40 TXK 73 91 72 94 72 / 50 40 20 20 30 ELD 73 91 72 92 72 / 60 40 20 20 30 TYR 74 95 74 97 74 / 60 40 30 20 20 GGG 75 94 74 97 74 / 60 40 30 20 20 LFK 75 92 75 97 74 / 50 60 40 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 21, 12:10 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1210 PM CDT TUE JUN 21 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-221715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-SABINE LA-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1210 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA LATER THIS AFTERNOON AND INTO THE NIGHTTIME HOURS. STRONG GUSTY WINDS IN EXCESS OF 40 MPH CAN BE EXPECTED IN MORE INTENSE THUNDERSTORM ACTIVITY...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY MORNING. ALTHOUGH ISOLATED THUNDERSTORMS MAY REDEVELOP WEDNESDAY AFTERNOON OVER THE REGION DURING PEAK HEATING...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF SEVERE WEATHER...THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...IS NOT ANTICIPATED AT THIS TIME....BUT WILL NEED TO BE MONITORED LATER THIS AFTERNOON AND TONIGHT. LAZ013-014-018>022-221715- JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1210 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL...WILL MOVE ACROSS PORTIONS OOF NORTHCENTRAL LOUISIANA...THROUGH THE MID AFTERNOON HOURS. LOCALIZED AREAS OF MINOR FLOODING ARE POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY REDEVELOP THIS EVENING AND INTO THE OVERNIGHT HOURS. HEAVY RAINFALL AND STRONG GUSTY WINDS MAY OCCUR IN MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY MORNING. ALTHOUGH ISOLATED THUNDERSTORMS MAY REDEVELOP WEDNESDAY AFTERNOON OVER THE REGION DURING PEAK HEATING...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY POSSIBLE SEVERE WEATHER...THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...IS NOT ANTICIPATED AT THIS TIME VII
In the hours before
Special weather statement, Jun 21, 2:24 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT TUE JUN 21 2011
TXZ138-151-212015-
HARRISON-PANOLA-
224 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
HARRISON AND PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BECKVILLE...CARTHAGE...DEBERRY...ELYSIAN FIELDS AND WASKOM...
AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING TWO STRONG THUNDERSTORMS NEAR CARTHAGE AND NEAR ELYSIAN
FIELDS...BOTH MOVING EAST AT 25 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
04Local storm report, Jun 21, 2:29 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HEAVY RAIN 4 ENE JONESBORO 32.26N 92.65W
06/21/2011 M5.83 INCH JACKSON LA CO-OP OBSERVER
RAINFALL MEASURED AT A COOP SITE THROUGH 2 PM. MOST OF
THE RAIN FELL THIS AM
&&
04Local storm report, Jun 21, 3:28 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 6 NE CARTHAGE 32.21N 94.26W
06/21/2011 PANOLA TX EMERGENCY MNGR
TREE DOWN ACROSS A ROAD
&&
04Local storm report, Jun 21, 3:35 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 NE CARTHAGE 32.17N 94.31W
06/21/2011 PANOLA TX NWS EMPLOYEE
NUMEROUS TREES SNAPPED OFF AND POWERLINES DOWN NEAR FM
ROAD 1794.
&&
20Local storm report, Jun 21, 3:43 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG GARY CITY 32.03N 94.37W
06/21/2011 PANOLA TX LAW ENFORCEMENT
TREES DOWN IN AND AROUND GARY CITY...AS WELL AS A HOUSE
FIRE CAUSED BY LIGHTNING.
&&
20Local storm report, Jun 21, 4:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
406 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 2 SE GARY CITY 32.01N 94.34W
06/21/2011 E1.75 INCH PANOLA TX PUBLIC
GOLF BALL SIZE HAIL COVERING THE GROUND.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Franklin, Morris, Red River, Titus | 60 min |
| Jun 21, 8:26 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 49 min |
| Jun 21, 9:15 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 13 min |
| Jun 21, 2:33 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 42 min |
| Jun 21, 3:02 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 43 min |
| Jun 21, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 51 min |
| Jun 21, 3:50 PM CDT | Tornado Warning | SHV | Shelby | 40 min |
| Jun 21, 4:28 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 47 min |
| Jun 21, 4:55 PM CDT | Tornado Warning | SHV | Nacogdoches, San Augustine, Shelby | 35 min |
| Jun 21, 5:59 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 46 min |
| Jun 21, 6:45 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Sabine, San Augustine, Shelby | 45 min |
| Jun 21, 6:54 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 59 min |
| Jun 21, 9:21 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 54 min |
| Jun 21, 10:46 AM CDT | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.